MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET.

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET.
Catalog Number 367352
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Results: photos were inspected showing reported defect.No samples were received for evaluation.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.Capa (b)(4) has been initiated to document the investigation path, root cause analysis and remediation plan to include corrective and preventive actions.
 
Event or Problem Description
It was reported that the bd vacutainer® ultratouch¿ push button blood collection set had a hole in the tubing between the needle and holder causing blood spray during a phlebotomy procedure.No serious injury or medical intervention reported.

Brand Name
BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET.
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7064268
Report Number1024879-2017-00364
Device Sequence Number156043
Product Code JKA
UDI-Device Identifier00382903673520
UDI-Public00382903673520
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Phlebotomist
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Phlebotomist
Device Expiration Date01/31/2018
Device Catalogue Number367352
Device Lot Number6021896
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2016
Initial Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;